# SDR SWIA200413931

- Difficulty date: October 11, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 18,864 hours, 27,844 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0217
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 10,109 hours, 15,272 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON RETRACTION.  REMOVED AND REPLACED NACELLE FLAP ACTUATOR IAW MM 27-50-00.  OPERATIONAL CHECKS GOOD.
